# SDR DL777080689

- Difficulty date: May 8, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 36,818 hours, 5,371 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 30,160 hours, 4,772 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Part time: 30,160 hours, 4,772 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M50 BEARING MATERIAL ON MCD ENG REMOVED AND REPLACED ON LOGSHEET H124922 ITEM 010 MSU REMOVED.
